Vol. 38, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The convex hulls of the vertices of a polygon of order n

Douglas Derry

Vol. 38 (1971), No. 3, 583–596
Abstract

Let πn : A1A2Ar be a polygon of real order n in real projective n-space Ln,r n + 3, with the vertices At.,A2, , Ar. If Hn1 be a hyperplane for which AiHn1,1 i r, let H(πn) be the convex full of the set {A1,A2,,Ar} defined in the affine space LnHn1. This paper gives a classification of the combinatorial types of the sets H(πn) for a fixed πn.

Mathematical Subject Classification
Primary: 52A25
Milestones
Received: 10 October 1970
Published: 1 September 1971
Authors
Douglas Derry